# SDR CALA2025031002664

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N27276
- Make and model: Boeing 737-8
- Aircraft serial: 64611
- Aircraft time: 7,691 hours, 2,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 461865
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1675 FAILS CAPACITY CHECK (REF. AAR NR 1000031765). BATTERY PACK FAILED FUNCTIONAL CHECK DURING C CHECK VISIT IN RFD. REMOVED AND REPLACED BATTERY PACK M1675 IAW B737 AMM 33-51-06-96 0-802 AND PERFORMED OP TEST GOOD.
